# SDR DALA2024091809142

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 44,069 hours, 30,612 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE F/O WINDSHIELD WAS ARCING. FOLLOWED BY A "LEVEL 1 WSHLD HEAT FAIL" MESSAGE. RAN QRH CHECK LED US TO "WINDSHIELD CRACKED OR ARCING" CHECKLIST ON PAGE 3.13. PULLED CB Z-24. LOOKS LIKE A HAIRLINE CRACK ON OUTER PANE - UPPER PORTION OF WINDSHIELD. MAINTENANCE REPLACED F/O SIDE WINDOW REF B717 AMM 56-11-02. SPEED TAPE APPLIED TO ALLOW CURE ON SEALANT SEE LP 9992705. (LP #9992704)
